INTERNATIONAL TRAINING on Strengthening basic motor skills and the promotion of a healthy and active lifestyle of children in early childhood (0-6) SESSION N.1 SESSION N.2 SESSION N.3 SESSION N.4 SESSION N.5 8 JUNE 2022 9 JUNE 2022 10 JUNE 2022 14 JUNE 2022 15 JUNE 2022 14.30 - 17.00 CET Online GOOGLE MEET (All training sessions will be recorded and the videos will be made available on the CLASSROOM platform) - During the Live lessons, will be activated Automatic subtitles in ENGLISH to facilitate listening. Glossary of technical terms will be made available to participants. 14:30-14:40 - ICEBRAKING 14:30-14:40 - ICEBRAKING 14:30-14:40 - ICEBRAKING 14:30-14:40 - ICERRAKING 14:30 -14:40 WELCOME ON activities with MENTIMETER - The BOARD - The trainers and activity is focused on highlighting expectations and needs regarding 10 10 min trainees introduce themselves. expectations and needs regarding expectations and needs regarding expectations and needs regarding telling in a few words their role. the topics scheduled for this Coordinator: Maria Lorenzini SCF session, Coordinator; Maria session, Coordinator; Maria session, Coordinator; Maria session, Coordinator; Maria Lorenzini SCF Lorenzini SCF Lorenzini SCF Lorenzini SCF 14:40-14:50 - ICEBRAKING activities with MENTIMETER -The activity is focused on 10 10 min highlighting expectations and 14:40 - 15:30 - COGNITIVE AND 14:40 - 15:30 - MOTOR AND 14:40 - 15:30 - STRENGTHEN 14:40 - 15:30 - CONCLUSION OF needs, Coordinator; Maria MOTOR DEVELOPMENT. **COORDINATION** Presentation of EMOTIONAL IMAGINATION Lorenzini SCF Presentation of exercises section THE TRAINING COURSE - Focus Presentation of exercises section exercises section C) xercises for 14:50 - 15:30 - INTRODUCTION A) for cognitive and motor on pedagogical goals toward B) xercises for motor and motor and emotional imaginatio Objectives and methodological development for all age group, which the activities presented are emotional imagination for 3-6 for all age group, selected by introduction of the training elected by AGROLIDER with the oriented. Sharing of feedback age group, selected by CSI, with IREA, with the support of Slide in course. Importance of support of Slide in English and collected from partners. the support of Slide in English English and VIDEO. Coordinator movement experiences for the VIDEO, Coordinator: LAG Coordinator: CSI and KSB and VIDEO. Coordinator: CSI SCF/IREA professionals and 40 40 min. development of children / Basics Agrolider professionals and professionals and experts professionals and experts of kinematics in children. xnerts Coordinator: CSI professionals and experts (with the support of a translator?) 15:30 - 15:40 Q&A - interaction 10 10 min. with participants with participants with participants with participants with participants 10 min. 15:40 -15:50 short break 15:50 - 16:30 - Presentation of the TRAINING MANUAL and the 15:50 - 16:30 - MOTOR AND 15:50 - 16:30 - STRENGTHEN 15:50 - 16:30 - STRENGTHEN 15:50 - 16:30 - ACCESS TO COORDINATION Presentation of topics of which it is composed FMOTIONAL IMAGINATION MOBILITY Presentation of TRAINING MATERIALS Guidance (sections A Exercises for Presentation of exercises section exercises section C) xercises for on the use of materials uploaded exercises section D) xercises for cognitive and motor B) xercises for motor and motor and emotional imaginatio into CLASSROOM. Sharing of motor and emotional imagination development, B Exercises for 40 40 min. emotional imagination for 1-2 for all age group, selected by for all age group, selected by SSF, tools to start local training in each SCF/ECFOP, with the support of age group, selected by CSI, with motor and emotional with the support of Slide in country Coordinator: Maria imagination, C Exercises to the support of Slide in English Slide in English and VIDEO. English and VIDEO. Coordinator: Lorenzini SCF and Marcel Kessel strengthen coordination, D and VIDEO, Coordinator: CSI coordinator: SCF/ECFOP SSF professionals and experts Exercises to strengthen mobility) professionals and experts professionals and experts Coordinator: Marcel Kessel KSB 16:30 -16:40 Q&A - interaction 10 10 min. with participants with participants with participants with participants with participants 16:40 - 16:50 MENTI The activity is focused on highlighting how is focused on highlighting hov useful this session was for your useful entire path was for your 10 10 min. work (from various perspectives)Coordinator: Maria perspectives)Coordinator: Maria perspectives)Coordinator: Maria perspectives)Coordinator: Maria perspectives)Coordinator: Maria 16:50 - 17:00 CONCLUSIONS -16:50 - 17:00 CONCLUSIONS -16:50 - 17:00 CONCLUSIONS -16:50 - 17:00 CONCLUSIONS -16:50 - 17:00 CONCLUSIONS -Short evaluation and collection Short evaluation and collection of Short evaluation and collection Short evaluation and collection of Short evaluation and collection of of feedback relating to this feedback relating to this session of feedback relating to this feedback relating to this session feedback relating to all sessions session (e.g. clarity of content, (e.g. clarity of content, session (e.g. clarity of content, (e.g. clarity of content, (e.g. clarity of content, 10 10 min. understanding, coherence with the initial objectives, the initial objectives, suggestions, the initial objectives, suggestions, the initial objectives, suggestions, the initial objectives, suggestions, suggestions, etc.) (coordinator: etc.) (coordinator: Eleni etc.) (coordinator: Eleni etc.) (coordinator: Eleni etc.) (coordinator: Eleni Eleni Spyropoulou IASIS) Spyropoulou IASIS) Spyropoulou IASIS) Spyropoulou IASIS) Spyropoulou IASIS) 150 TOTALE